# SDR SIMA20150128013

- Difficulty date: January 28, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 27,753 hours, 24,761 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE WALL IS CRACKED AT THE LOWER LT MOUNT AREA, THE UPPER LT MOUNT & THE LOWER RT MOUNT AREA.  3 CRACKS TOTAL APPROX 4.5 INCHES IN LENGTH.  COMPLIED WITH PART B & C OF EO EM-53AD--1883 R4.
